Sur les algèbres de Weyl

Jacques Dixmier

Bulletin de la Société Mathématique de France (1968)

  • Volume: 96, page 209-242
  • ISSN: 0037-9484

How to cite

top

Dixmier, Jacques. "Sur les algèbres de Weyl." Bulletin de la Société Mathématique de France 96 (1968): 209-242. <http://eudml.org/doc/87110>.

@article{Dixmier1968,
author = {Dixmier, Jacques},
journal = {Bulletin de la Société Mathématique de France},
keywords = {associative rings},
language = {fre},
pages = {209-242},
publisher = {Société mathématique de France},
title = {Sur les algèbres de Weyl},
url = {http://eudml.org/doc/87110},
volume = {96},
year = {1968},
}

TY - JOUR
AU - Dixmier, Jacques
TI - Sur les algèbres de Weyl
JO - Bulletin de la Société Mathématique de France
PY - 1968
PB - Société mathématique de France
VL - 96
SP - 209
EP - 242
LA - fre
KW - associative rings
UR - http://eudml.org/doc/87110
ER -

References

top
  1. [1] AMITSUR (S. A.). — Commutative linear differential operators, Pacific J. of Math., t. 8, 1958, p. 1-10. Zbl0218.12054MR20 #1808
  2. [2] BERNAT (Pierre). — Sur le corps enveloppant d'une algèbre de Lie résoluble, Bull. Soc. math. France, Mémoire n° 7, 1966, 175 p. Zbl0163.03101
  3. [3] DIXMIER (Jacques). — Sur les représentations unitaires des groupes de Lie nilpotents, II, Bull. Soc. math. France, t. 85, 1957, p. 325-388. Zbl0085.10303MR20 #1928
  4. [4] DIXMIER (Jacques). — Représentations irréductibles des algèbres de Lie nilpotentes, Anais Acad. Bras. Cienc., t. 35, 1963, p. 491-519. Zbl0143.05302MR32 #165
  5. [5] DIXMIER (Jacques). — Représentations irréductibles des algèbres de Lie résolubles, J. Math. pures et appl., 9e série, t. 45, 1966, p. 1-66. Zbl0136.30603MR34 #288
  6. [6] GEL'FAND (I. M.) et KIRILLOV (A. A.). — Sur les corps liés aux algèbres enveloppantes des algèbres de Lie, Paris, Presses universitaires de France, 1966 (Institut des Hautes Études scientifiques, Publications mathématiques, t. 31, p. 5-19). Zbl0144.02104MR34 #7731
  7. [7] LITTLEWOOD (D. E.). — On the classification of algebras, Proc. London math. Soc., t. 35, 1933, p. 200-240. Zbl0006.38900JFM59.0156.01
  8. [8] NOUAZÉ (Y.) et GABRIEL (P.). — Idéaux premiers de l'algèbre enveloppante d'une algèbre de Lie nilpotente, J. of Algebra, t. 6, 1967, p. 77-99. Zbl0159.04101MR34 #5889
  9. [9] RENTSCHLER (R.) et GABRIEL (P.). — Sur la dimension des anneaux et ensembles ordonnés, C. R. Acad. Sc. Paris, t. 265, 1967, série A, p. 712-715. Zbl0155.36201MR37 #243
  10. [10] RINEHART (George S.). — Note on the global dimension of a certain ring, Proc. Amer. math. Soc., t. 13, 1962, p. 341-346. Zbl0104.26102MR25 #1196
  11. [11] SEGAL (I. E.). — Quantized differential forms (à paraître). Zbl0162.40602
  12. [12] SOLOMON (L.) et VERMA (D.-N.). — Sur le corps des quotients de l'algèbre enveloppante d'une algèbre de Lie, C. R. Acad. Sc. Paris, t. 264, 1967, série A, p. 985-986. Zbl0163.03004MR35 #6725

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.